# SDR CALA2024032900916

- Difficulty date: March 27, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 119,017 hours, 18,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2302
- Condition: No Test
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - GALLEY 2A COMPARTMANT 228F/R EEL LIGHT INOP. RELAMPED THE EEL NIL HELP. EEL ASSY. SUSPECTED. PARTS ORDERED. EEL ASSEMBLY REPLACED IAW AMM: 33-51-10-962-173 AND SWPM: SECTION 20-83. LIGHT TESTED AND CONFIRMED FUNCTIONS NORMALLY. 75-2530-3-0336,QTY :1
